Afrika Matematika

, Volume 30, Issue 1–2, pp 23–35 | Cite as

On the Janowski class of generalized Struve functions

  • Saddaf Noreen
  • Mohsan Raza
  • Erhan Deniz
  • Sercan KazımoğluEmail author


In this paper, we are mainly interested to find the sufficient conditions on parameters ABb and c that will ensure the generalized Struve function \( u_{v,b,c}\) satisfies the subordination \(u_{v,b,c}\left( z\right) \prec \left( 1+Az\right) /\left( 1+Bz\right) \).


Struve functions Differential subordination Janowski functions 

Mathematics Subject Classification

30C45 33C10 30C80 


  1. 1.
    Abramowitz, M., Stegun, I.A.: Handbook of Mathematical Functions. Dover, New York (1972)zbMATHGoogle Scholar
  2. 2.
    Ali, R.M., Ravichandran, V., Seenivasagan, N.: Sufficient conditions for Janowski starlikeness. Int. J. Math. Math. Sci. 2007, Article ID 62925 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ali, R.M., Chandrashekar, R., Ravichandran, V.: Janowski starlikeness for a class of analytic functions. Appl. Math. Lett. 24(4), 501–505 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Ali, R.M., Mondal, S.R., Ravichandran, V.: On the Janowski convexity and starlikeness of the confluent hypergeometric functions. Bull. Belg. Math. Soc. Simon. Stevin 22, 227–250 (2015)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Baricz, A., Dimitrov, D.K., Orhan, H., Yağmur, N.: Radii of starlikeness of some special functions. Proc. Am. Math. Soc. 144(8), 3355–3367 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Janowski, W.: Some extremal problems for certain families of analytic functions I. Ann. Polon. Math. 28, 297–326 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Miller, S.S., Mocanu, P.T.: Differential subordinations and inequalities in the complex plane. J. Differ. Equ. 67, 199–211 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Miller, S.S., Mocanu, P.T.: Differential Subordinations. Monographs and Textbooks in Pure and Applied Mathematics, vol. 225. Dekker, New York (2000)Google Scholar
  9. 9.
    Mondal, S.R., Dhuian, M.A.: Inclusion of generalized Bessel functions in the Janowski class. Int. J. Anal. 2016, Article ID 4740819 (2016)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Mondal, S.R., Dhuian, M.A.: One some differential subordination involving the Bessel–Struve kernel function. arXiv:1601.07920 (2016)
  11. 11.
    Nicholson, J.W.: Notes on Bessel functions. Q. J. Math. 42, 216–224 (1911)zbMATHGoogle Scholar
  12. 12.
    Olver, F.W.J., Lozier, D.W., Boisvert, R.F., Clark, C.W. (eds.): NIST Handbook of Mathematical Functions. Cambridge University Press, Cambridge (2010)zbMATHGoogle Scholar
  13. 13.
    Orhan, H., Yağmur, N.: Geometric properties of generalized Struve functions. An. Stiint. Univ. Al. I. Cuza Iasi. Mat.
  14. 14.
    Radhika, V., Sivasubramanian, S., Cho, N.E., Murugusundaramoorthy, G.: Geometric properties of Bessel functions for the classes of Janowski starlike and convex functios. J. Comput. Anal. Appl. 25(3), 452–466 (2018)MathSciNetGoogle Scholar
  15. 15.
    Raza, M., Yağmur, N.: Some properties of a class of analytic functions defined by generalized Struve functions. Turk. J. Math. 39(6), 931–944 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Sangal, P., Swaminathan, A.: Starlikeness of Gaussian Hypergeometric functions using positivity techniques. Bull. Malays. Math. Sci. Soc. 41(1), 507–521 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Sharma, K., Ravichandran, V.: Sufficient conditions for Janowski starlike functions. Stud. Univ. Babes-Bolyai Math. 61, 63–76 (2016)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Yağmur, N., Orhan, H.: Starlikeness and convexity of generalized Struve functions. Abstr. Appl. Anal. 2013, Article ID 954513 (2013)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Yağmur, N., Orhan, H.: Hardy space of generalized Struve functions. Complex Var. Elliptic Equ. 59(7), 929–936 (2014)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsGovernment College University FaisalabadFaisalabadPakistan
  2. 2.Department of Mathematics, Faculty of Science and LettersKafkas UniversityKarsTurkey

Personalised recommendations